# SDR UPS02238721

- Difficulty date: June 14, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACK ON STRINGER FLANGE S21R BS 580-BS600.  UPON FURTHER INVESTIGATION STRINGER CRACKED DUE TO CORROSION.  CORRODED SECTION CUT AWAY AND STRINGER REPAIRED IAW SRM 53-10-3 FIG 1
